# SDR SWAA2022101056992

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 61,856 hours, 36,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT BY AFT SERVICE DOOR IS INOP EXTERNAL EMERGENCY LIGHT NEXT TO AFT SERVICE DOOR IS INOP / [01] REVAMPED EMERGENCY LIGHT BY AFT SERVICE DOOR IAW AMM 33-51-04
